I would like to know how long the side effects last for Lexapro I have been taking it for 12 days and I'm feeling more anxious. I'm on 5 mg.
Minimum of 2-3 weeks, as long as 4-6 weeks, especially if you have not been on this type of med before. Keep you Dr informed if after 4 weeks there is no change.
I do not know if anxiety is a side effect of Lexapro; however, I do know that it takes about a month for the medication to get into your system and begin to take effect. If you aren't feeling better in a couple more weeks, then you might need to have your dosage adjusted. I take Lexapro for depression and also take another medication for an anxiety disorder as well. The anxiety medication doesn't take as long to take effect, so that is another question for your doctor right away if you are feeling extremely anxious. Hope you are feeling better very soon.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2010 • 3 answers
Updated 20 Aug 2012 • 5 answers
Updated 28 Aug 2017 • 5 answers
Updated 31 Oct 2015 • 3 answers
Updated 15 Mar 2016 • 2 answers